Sadhana

, Volume 36, Issue 6, pp 971–975

An extension of Mangler transformation to a 3-D problem

Article

DOI: 10.1007/s12046-011-0058-9

Cite this article as:
Dey, J. & Murthy, A.V. Sadhana (2011) 36: 971. doi:10.1007/s12046-011-0058-9
  • 56 Downloads

Abstract

Considering the linearized boundary layer equations for three-dimensional disturbances, a Mangler type transformation is used to reduce this case to an equivalent two-dimensional one.

Keywords

Boundary layerthree-dimensionalMangler transformation

Copyright information

© Indian Academy of Sciences 2012

Authors and Affiliations

  1. 1.Department of Aerospace EngineeringIndian Institute of ScienceBangaloreIndia
  2. 2.Tata Institute of Fundamental Research, Chikkabommasandra, GKVK PostBangaloreIndia